# SDR USAA070355

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 45,180 hours, 45,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727E + 2", S-24L.  REPAIR DOUBLER INSTALLED PER SRM 53-00-01, REPAIR 31.  DEFECT SIZE: 1.5"
